×

On a Volterra cubic stochastic operator. (English) Zbl 1398.37092

The authors consider a cubic one-parameter Volterra stochastic operator defined on a finite-dimensional space. They describe the set of fixed points and the invariant sets, and a complete description of the set of limit points is given. They show that such operator is regular and ergodic.

MSC:

37N25 Dynamical systems in biology
92D10 Genetics and epigenetics
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Akin E, Losert V (1984) Evolutionary dynamics of zero-sum games. J Math Biol 20:231-258 · Zbl 0569.92014 · doi:10.1007/BF00275987
[2] Bernstein SN (1942) Solution of a mathematical problem connected with the theory of heredity. Ann Math Stat 13:53-61 · Zbl 0063.00333 · doi:10.1214/aoms/1177731642
[3] Chauvet E, Paullet JE, Privite JP, Walls Z (2002) A Lotka-Volterra three-species food chain. Math Mag 75(4):243-255 · Zbl 1180.92086 · doi:10.2307/3219158
[4] Davronov RR, Jamilov UU, Ladra M (2015) Conditional cubic stochastic operator. J Differ Equ Appl 21(12):1163-1170 · Zbl 1337.37067 · doi:10.1080/10236198.2015.1062481
[5] Devaney RL (2003) An introduction to chaotic dynamical systems, studies in nonlinearity. Westview Press, Boulder · Zbl 1025.37001
[6] Elaydi SN (2000) Discrete chaos. Chapman & Hall/CRC, Boca Raton · Zbl 0945.37010
[7] Freedman HI, Waltman P (1977) Mathematical analysis of some three-species food-chain models. Math Biosci 33(3-4):257-276 · Zbl 0363.92022 · doi:10.1016/0025-5564(77)90142-0
[8] Freedman HI, Waltman P (1984) Persistence in models of three interacting predator-prey populations. Math Biosci 68(2):213-231 · Zbl 0534.92026 · doi:10.1016/0025-5564(84)90032-4
[9] Ganikhodzhaev RN (1993) Quadratic stochastic operators, Lyapunov functions and tournaments. Sb Math 76(2):489-506 · Zbl 0791.47048 · doi:10.1070/SM1993v076n02ABEH003423
[10] Ganikhodzhaev RN (1994) Map of fixed points and Lyapunov functions for one class of discrete dynamical systems. Math Notes 56(5):1125-1131 · Zbl 0838.93062 · doi:10.1007/BF02274660
[11] Ganikhodzhaev RN, Eshmamatova DB (2006) Quadratic automorphisms of a simplex and the asymptotic behavior of their trajectories. Vladikavkazskii Mat Zh 8(2):12-28 ( in Russian) · Zbl 1313.37014
[12] Ganikhodzhaev RN, Mukhamedov FM, Rozikov UA (2011) Quadratic stochastic operators and processes: results and open problems, Infin. Dimens Anal Quantum Probab Relat Top 14(2):279-335 · Zbl 1242.60067 · doi:10.1142/S0219025711004365
[13] Ganikhodzhaev NN, Zhamilov UU, Mukhitdinov RT (2014) Nonergodic quadratic operators for a two-sex population. Ukr Math J 65(8):1282-1291 · Zbl 1331.37136 · doi:10.1007/s11253-014-0858-2
[14] Ganikhodjaev NN, Ganikhodjaev RN, Jamilov UU (2015) Quadratic stochastic operators and zero-sum game dynamics. Ergod Theory Dyn Syst 35(5):1443-1473 · Zbl 1352.37026 · doi:10.1017/etds.2013.109
[15] Jenks RD (1969) Quadratic differential systems for interactive population models. J Differ Equ 5:497-514 · Zbl 0186.15801 · doi:10.1016/0022-0396(69)90090-4
[16] Kesten H (1970) Quadratic transformations: a model for population growth I. Adv Appl Probab 2(1970):1-82 · Zbl 0328.92011 · doi:10.1017/S0001867800037216
[17] Khamraev AY (2004) On cubic operators of Volterra type (Russian). Uzbek Mat Zh 2004(2):79-84
[18] Khamraev AY (2005) A condition for the uniqueness of a fixed point for cubic operators (Russian). Uzbek Mat Zh 2005(1):79-87
[19] Khamraev AY (2009) On a Volterra-type cubic operator (Russian). Uzbek Mat Zh 2009(3):65-71
[20] Lyubich YI (1992) Mathematical structures in population genetics. In: Biomathematics, vol 22 (translated from the 1983 Russian original by D. Vulis and A, Karpov). Springer, Berlin · Zbl 0747.92019
[21] Robinson RC (2012) An introduction to dynamical systems—continuous and discrete. In: Pure and Applied Undergraduate Texts, 2nd edn, vol. 19. American Mathematical Society, Providence · Zbl 1277.37001
[22] Rozikov UA, Khamraev AY (2004) On cubic operators defined on finite-dimensional simplices. Ukr Math J 56(10):1699-1711 · Zbl 1075.37540 · doi:10.1007/s11253-005-0145-3
[23] Rozikov UA, Khamraev AY (2014) On construction and a class of non-Volterra cubic stochastic operators. Nonlinear Dyn Syst Theory 14(1):92-100 · Zbl 1322.37018
[24] Rozikov UA, Zhamilov UU \[(2008) {F}F\]-quadratic stochastic operators. Math Notes 83(3-4):554-559 · Zbl 1167.92023 · doi:10.1134/S0001434608030280
[25] Rozikov UA, Zhamilov UU (2011) Volterra quadratic stochastic operators of a two-sex population. Ukr Math J 63(7):1136-1153 · Zbl 1232.47060 · doi:10.1007/s11253-011-0568-y
[26] Ulam SM (1960) A collection of mathematical problems, interscience tracts in pure and applied mathematics, vol 8. Interscience Publishers, New York · Zbl 0086.24101
[27] Volterra V (1931) Variations and fluctuations of the number of individuals in animal species living together. In: Chapman RN (ed) Animal Ecology. McGrawHill, New York, p 409-448 · Zbl 1242.60067
[28] Zakharevich MI (1978) On the behaviour of trajectories and the ergodic hypothesis for quadratic mappings of a simplex. Russ Math Surv 33(6):265-266 · Zbl 0427.58012 · doi:10.1070/RM1978v033n06ABEH003890
[29] Zhamilov UU, Rozikov UA (2009) The dynamics of strictly non-Volterra quadratic stochastic operators on the 2-simplex. Sb Math 200(9):1339-1351 · Zbl 1194.47077 · doi:10.1070/SM2009v200n09ABEH004039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.